Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Quantum diffusion of the random Schrödinger evolution in the scaling limit
Authors: Erdös, László; Salmhofer, Manfred; Yau, Horng-Tzer
Date of Publication (YYYY-MM-DD): 2008
Title of Journal: Acta Mathematica
Volume: 200
Issue / Number: 2
Start Page: 211
End Page: 277
Document Type: Article
ID: 405572.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.